# SDR SWAA2012112901025

- Difficulty date: November 17, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 35,141 hours, 22,044 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Casting
- Part number: 141A88115
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S 1 WINDOW CASTING CRACKED AT UPPER CORNER MOD.  REPAIRED CASTING IAW EA.
